# SDR R61A2021100600787

- Difficulty date: September 20, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 43,120 hours, 25,822 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17002064011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON CENTER FUSELAGE II LH IB CABIN SEAT TRACK UPPER IB FLANGE BETWEEN FR53 AND FR54. REPLACED CENTER FUSELAGE II LH IB CABIN SEAT TRACK BETWEEN FR43 AND FR59 WITH NEW IAW SRM 51-41-02, 51-42-01, 51-42-02 AND 51-43-04.
